# SDR CA020220010

- Difficulty date: February 8, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Amd FALCON900
- Aircraft time: 165 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 80601401
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) DURING START SEQUENCE, NR 2 ENGINE FAILED TO ROTATE, START SEQUENCE WAS CANCELLED, AND TRIED A SECOND TIME WITH NO ROTATION OF ENGINE. FAULT WAS TRACED TO THE STARTER GENERATOR, UNIT WAS REPLACED WITH A NEW AND START SEQUENCE WAS OK. NR 2 ENGINE STARTED AS PER MM. THIS IS THE SECOND STARTER GENERATOR FAILURE, THE OTHER HAPPENED 100 HOURS AGO ON NR 3 ENGINE. INSTALLED UPGRADED STARTER/GENERATOR [/N 8060-150. FALCON JET IS AWARE OF THIS PROBLEM. THE NR 1 ENGINE STARTER GEN AND APU STARTER GEN ARE GOING TO BE UPGRADED TO -150.
